How do I get rid of these side-effects?

Discussion in 'Surveys, Polls and Questions' started by Random Person, Apr 1, 2012.

  1. Random Person

    Random Person New Member

    Yo guys.
    I've been smoking shit for over 2 years now, two to five times a month.
    However, almost 4 out of the 5 times I smoke, I get these side-effects in this order. It takes about 5-10 minutes from the ringing/blurred vision to throwing up:

    Light headed
    Sudden ringing ears & blurred vision (kind of like a lot of silver/white dots appear all over the place, gets gradually worsee)
    Headaches
    Feeling of throwing up (Stomach tumbles)
    Throwing up

    It is so damn annoying, and I'd do anything to get rid of the blurred vision/ringing ears and the throwing up, because it just ruins my fun and the fun of my friends.
    Thanks in advance!
  2. iPoser1024

    iPoser1024 Black Mamba

    Have you smoked everytime you've had these symptoms? Try vaping, or edibles.
  3. GetRondo'd

    GetRondo'd New Member

    Sounds awful. It smoking gave me these symptoms I wouldn't even do it.
  4. Random Person

    Random Person New Member

    Not every time, no. As I said, it only occurs when I pass a certain line, which happens 4 out of 5 times. Almost every time this line is more than 1/2th or 3/4th of a joint. At first I feel good, then my head starts to feel light, the very blurred vision and the ringing ears appear and get worse with the minute and then I throw up. It's ridiculous.
    I also might have to mention that I've been very pale for my entire life. I think this has something to do with my sleeping rythm, but still.
    Also, the ringing ears/blurred vision decreases when I sit down and bow my head and increases when I stand up and walk.
    On top of all this, I've baked and eaten spacecake a few times, and I didn't really have any nasty side-effects. It's just that I live in Amsterdam, and in Amsterdam you just want to go to a shop a few times in a month with a few friends, get some good weed and hang out there, smoking some joints. These shops do sell spacecake for example, but it's easier, cheaper and more fun to just smoke a joint, if you know what I mean. That's why I want to try and get rid of the side-effects, or atleast know what's causing them.
  5. Random Person

    Random Person New Member

    Well, I guess I've gotten used to the side-effects Rondo. ;)
    Besides, after throwing up once or twice, it doesn't matter how much I smoke, I will stay healthy and enjoy the high. I guess it's just one mountain you have to climb before being able to slide down.
  6. AstroCoaster

    AstroCoaster Sr. Member

    It might not be the weed. Are you on any medication or other drugs besides Marijuana or have you been feeling sick lately ? A lot of other things can explain it. If your just getting dizzy and throwing up off it than it usually means you smoked too much, but you said your used to smoking it. So I wouldn't see why smoking your usual amount would bother you. The best thing you can really do is figure it out for yourself or ask your Doctor about it. If you don't want to ask your doctor just do your own research on the Internet. Remember... All the tools for information are available to you.
  7. Random Person

    Random Person New Member

    No, I don't use any other drugs, I don't use any medication and I haven't been feeling sick lately.
    One thing I do have to clarify is that I never said I thought I'm used to smoking. I have been smoking for a fairly long time now yeah, but its only 4-5 times a month. I personally think that it has something to do with my body not being accustomed with the THC yet, or that the THC affects my blood pressure levels which would explain the rining ears and the very much so blurred vision.
    On top of that, I'm 18yo. Not sure if this matters, but I thought Id share. Ive been smokig regular cigs and waterpipe for about a year now, both of them quite often, and everything has been "going according to plan" so far. Its just whenever i smoke weed/marihuana when things start to turn ugly.
    And I know I have all the tools neccesary. ;) That's why I came to ask the experts first before seeing a doctor!
  8. sfttailpaul

    sfttailpaul New Member

    There is a very small %-age of the population that indeed, reacts to MJ in an in-toleratnt way; kinda' like some people are allergic to peanuts...
    I never have heard/experienced anything like your symptoms. Of course smoking 4-5 X / mo. is a factor. God, if I could do that! For me if I skip one day, I'll get where I want on a bit less than usual (medium joint per dose). I'd stick to edibles, made yourself. You said that, that had no ill effects. I love the sociability of sharing a dube will fellows too, but I also know a friend that cannot smoke anymore (Emph-a-si-ma) and he's really grateful that eating is an available alternative.
  9. Random Person

    Random Person New Member

    Hah.. Well, I guess I should stick to edibles then. :)
    But hey, I still haven't found out yet exactly /why/ I get these symptoms and if there's something to do against them..
    I think I'm going to consult a doctor about them somewhere next week. Might be for the best.

Share This Page